ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL0¿, 81 CM LENGTH, 8.5F; Introducer, catheter
Back to Search Results |
| Model Number |
407452 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One 8.5f swartz braided introducer sheath was received for evaluation.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seals were microscopically inspected.Tearing, resulting in a hole, was noted in the proximal and distal seals.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.
Event or Problem Description
During an atrial fibrillation procedure, after performing transseptal puncture while flushing, air bubbles were observed.The sheath was replaced and the procedure was successfully completed with no adverse patient consequences.